# SDR XMXR202104230007

- Difficulty date: March 30, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000228
- Aircraft time: 4,260 hours, 3,631 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Lever
- Part number: 7805019
- Part serial: 1961
- Condition: Failed
- Location: Zone 100
- Part time: 218 hours, 173 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH,  FLAP FAIL CASS RECEIVED WHEN SELECTING FLAPS FULL.  RECEIVED GREEN "S" INDICATION WHEN MOVED TO "3"POSITION.
